# SDR FDEA201501150188

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,584 hours, 25,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  FOUND DOOR SLIDE RESTING ON THE GIRT BAR.  REPOSITIONED  DOOR SLIDE AND LUBED GIRT BAR IAW MM 25-66-01-4.  SLIDE ARM OPS CHECKED NORMAL
